Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 139, NWS Atlanta, GA

December 23, 2015Wilkes County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 23, 2015, 12:35 PM EST for Wilkes County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 12:35 PM EST (17:35 UTC)
Expired
Dec 24, 2015, 12:35 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 121 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kettle Creek near Washington (KETG1).

Action stage
11 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02193340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WGUS42 KFFC 231735
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1235 PM EST WED DEC 23 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Kettle Creek near Washington affecting Wilkes County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the creek should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC317-240735-
/O.NEW.KFFC.FL.W.0139.151223T1735Z-000000T0000Z/
/KETG1.1.ER.151223T1715Z.151223T1715Z.000000T0000Z.UU/
1235 PM EST WED DEC 23 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Kettle Creek near Washington.
* From this afternoon until further notice.
* At 12 PM Wednesday the stage was 13.4 feet and rising.
* Flood stage is 14 feet.
* The creek is expected to rise above flood stage this afternoon then
  fall below flood stage later tonight.  
* At 14 feet...Flood stage is reached. Minor flooding occurs in the
  woodlands...fields and pasture along the creek upstream and 
  downstream from the gage at Stoney Ridge Road.


&&

LAT...LON 3371 8295 3374 8289 3366 8278 3364 8285


$$
2 follow-up statements
011 
WGUS82 KFFC 231908
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 PM EST WED DEC 23 2015

...The Flood Warning continues for the following rivers in Georgia...
  Kettle Creek near Washington affecting Wilkes County 

  Little River near Washington affecting Taliaferro and Wilkes 
  Counties 


GAC317-240908-
/O.CON.KFFC.FL.W.0139.000000T0000Z-000000T0000Z/
/KETG1.1.ER.151223T1715Z.151223T1845Z.000000T0000Z.UU/
208 PM EST WED DEC 23 2015

The Flood Warning continues for
  The Kettle Creek near Washington.
* Until further notice.
* At 1 PM Wednesday the stage was 14.6 feet and rising.
* Minor flooding is occurring and flooding is forecast to continue.
* Flood stage is 14 feet.
* The creek is expected to fall below flood later tonight.
* At 14 feet...Flood stage is reached. Minor flooding occurs in the
  woodlands...fields and pasture along the creek upstream and 
  downstream from the gage at Stoney Ridge Road.

&&

LAT...LON 3371 8295 3374 8289 3366 8278 3364 8285


$$

GAC265-317-240908-
/O.CON.KFFC.FL.W.0134.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.151222T1749Z.151223T0645Z.000000T0000Z.NO/
208 PM EST WED DEC 23 2015

The Flood Warning continues for
  The Little River near Washington.
* Until further notice.
* At 1 PM Wednesday the stage was 25.2 feet and nearly steady.
* Moderate flooding is occurring and forecast to continue through
  Thursday morning. A slow fall is expected Thursday afternoon. 
* Flood stage is 19 feet.


&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$
741 
WGUS82 KFFC 232212
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EST WED DEC 23 2015

...The Flood Warning is cancelled for the following creek in 
Georgia...
 
  Kettle Creek near Washington affecting Wilkes County
 
GAC317-232312-
/O.CAN.KFFC.FL.W.0139.000000T0000Z-151223T2212Z/
/KETG1.1.ER.151223T1715Z.151223T2000Z.151223T2136Z.UU/
512 PM EST WED DEC 23 2015

The Flood Warning is cancelled for
  The Kettle Creek near Washington.
* This takes affect immediately.
* At 445 PM Wednesday the stage was 13.9 feet...and falling.
* Flood stage is 14 feet.
* The creek will continue to fall.

&&

LAT...LON 3371 8295 3374 8289 3366 8278 3364 8285


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 23, 6:42 AM EST, 5 hours 53 minutes earlier.

Area forecast discussion, Dec 23, 6:42 AM EST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 AM EST WED DEC 23 2015

...UPDATED DUE TO AVIATION DISCUSSION...

.PREV DISCUSSION... /ISSUED 417 AM EST WED DEC 23 2015/

SHORT TERM /TODAY THROUGH THURSDAY/...

CURRENT RADAR LOOP SHOWS SECOND WAVE OF PRECIPITATION MOVING INTO
AND ACROSS THE REGION THIS MORNING. CURRENTLY WE ARE DEALING WITH
SOME RIVER FLOODING ACROSS CENTRAL GEORGIA DUE TO THE HEAVY RAIN
WE RECEIVED YESTERDAY. LOCATIONS ACROSS NORTH AND CENTRAL GEORGIA
HAVE SEEN 1 TO 4 INCHES OVER THE PAST 24 HOURS. WITH ANOTHER 1 TO
3 INCHES AND SOME ISOLATED 4 INCHES EXPECTED ACROSS THE STATE
TODAY AND THURSDAY MORE RIVERS WILL GO INTO FLOOD OVER THE NEXT
FEW DAYS. THERE WILL ALSO BE A BIT MORE INSTABILITY WITH THIS
SECOND WAVE TODAY SO CONTINUING WITH THE CURRENT THINKING OF
SCATTERED THUNDERSTORMS AND POSSIBLY ISOLATED SEVERE STORMS THIS
AFTERNOON AND TONIGHT. GOOD SOUTHERLY FLOW ALSO CONTINUES THROUGH
THE SHORT TERM WHICH WILL KEEP TEMPS WILL WELL ABOVE SEASONAL
NORMS WITH LOWS IN THE 50S AND 60S AND HIGHS IN THE 60S AND 70S.

01

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...

MODELS CONTINUE TO SHOW A WET LONG TERM PERIOD WITH ABOVE NORMAL
TEMPERATURES. FRONTAL BOUNDARY STALLS TO OUR NORTHWEST AS STRONG
SOUTHWEST FLOW ALOFT CONTINUES. BOUNDARY GRADUALLY WORKS BACK
NORTH INTO THE OHIO VALLEY BY THE WEEKEND. THIS STILL LEAVES THE
FORECAST AREA IN A WARM AND FAIRLY UNSTABLE AIR MASS. STRONG
SOUTHERN STREAM CLOSED LOW BEGINS PULLING NORTHEAST BY THE FIRST
OF THE WEEK. GFS AND ECMWF HAVE SOME DIFFERENCES ON LOCATION OF
UPPER LOW AND SURFACE FRONT WITH GFS THE FASTEST WITH FROPA INTO
NORTH GA ON TUESDAY. TO COMPROMISE...LOW POPS WILL BE CONTINUED ON
TUESDAY. HAVE INCLUDED A MENTION OF THUNDER EACH DAY.

41

CLIMATE...

RECORDS FOR 12-23

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      73 1933     25 1989     61 1970     13 1989
                1931
   KATL      73 1990     22 1989     62 1879      8 1989
   KMCN      82 1970     28 1989     62 1990     15 1989
   KCSG      77 1990     26 1989     63 1970     14 1989
                1970

RECORDS FOR 12-24

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      77 1964     31 1945     60 1964      7 1983
   KATL      72 1984     28 1963     60 1879      3 1983
                1964
   KMCN      77 1964     35 1993     62 1964     10 1989
                                                    1983
   KCSG      79 1984     35 1989     60 1988      9 1989
                                        1964
                                        1955

RECORDS FOR 12-25

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      77 1982     22 1983     61 1982      3 1983
                1955
   KATL      72 1987     17 1983     59 1982      0 1983
                1889
   KMCN      78 1982     25 1983     61 1982      7 1983
                                        1932
   KCSG      76 1982     24 1983     60 1982      8 1983
                                        1964

RECORDS FOR 12-26

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      74 1964     30 1980     61 1987      9 1983
                1928
   KATL      72 1987     26 1935     61 1987      5 1983
   KMCN      77 1987     33 1902     61 1987      9 1983
                1982                    1964
   KCSG      80 1987     33 1983     64 1987     10 1983

RECORDS FOR 12-27

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      73 1971     33 1917     56 1982     11 1935
   KATL      71 1982     27 1892     58 1982     12 1925
                1889
   KMCN      78 1987     35 1902     61 1987     17 1902
   KCSG      75 2008     43 1948     61 1987     23 1985
                1982

RECORDS FOR 12-28

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      78 1928     32 1950     59 1982      8 1925
   KATL      74 1984     15 1894     58 1954      5 1925
                1971
   KMCN      76 2008     31 1925     65 1942     11 1925
                2007
   KCSG      80 1984     36 1950     59 2008     23 2010
                                        1954        1977

&&

.AVIATION...
12Z UPDATE...
THE SECOND WAVE OF PRECIPITATION IS MOVING ACROSS THE REGION WITH
LOW CLOUDS AND LOWERED VSBYS. EXPECTING SHOWERS OFF AND ON THROUGH
THE ENTIRE TAF PERIOD WITH CEILINGS STAYING IN THE IFR RANGE.
VSBYS HAVE BEEN ALL OVER THE PLACE THIS MORNING BUT THEY APPEAR TO
BE IMPROVING. SHOULD SEE MAINLY MVFR TO VFR VSBYS TODAY WITH IFR
TO MVFR VSBYS TONIGHT. WINDS ARE OUT OF THE SE BUT THEY WILL TURN
TO THE SW THROUGH THU MORNING. WIND SPEEDS WILL STAY 10KT OR
LESS.

//ATL CONFIDENCE...12Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  65  73  64 / 100  80  50  40
ATLANTA         71  66  73  65 / 100  80  60  40
BLAIRSVILLE     67  62  70  60 / 100  90  70  60
CARTERSVILLE    71  65  73  63 /  80  80  70  50
COLUMBUS        73  67  76  66 / 100  70  60  40
GAINESVILLE     67  64  70  63 / 100  80  70  50
MACON           73  67  77  64 /  90  60  30  30
ROME            71  63  74  62 /  80  80  70  60
PEACHTREE CITY  71  65  73  63 / 100  70  60  40
VIDALIA         78  68  81  65 /  60  50  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

DENSE FOG ADVISORY UNTIL 10 AM EST THIS MORNING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...
BUTTS...CHEROKEE...CLARKE...CLAYTON...COBB...CRAWFORD...CRISP...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FORSYTH...GILMER...GLASCOCK...GREENE...GWINNETT...
HALL...HANCOCK...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MONROE...MONTGOMERY...MORGAN...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PEACH...PICKENS...PIKE...
PULASKI...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON...
WHEELER...WHITE...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...01
LONG TERM....41
AVIATION...01
Hazardous weather outlook, Dec 23, 4:51 AM EST, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 AM EST WED DEC 23 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
451 AM EST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...DENSE FOG ADVISORY IN EFFECT THROUGH WEDNESDAY MORNING...

A DENSE FOG ADVISORY REMAINS IN EFFECT FOR MOST OF NORTH AND
CENTRAL GEORGIA...INCLUDING THE ATLANTA METRO FOR WIDESPREAD
VISIBILITY BELOW ONE MILE AT TIMES INTO THIS MORNING. MOTORISTS
ARE URGED TO USE GREAT CAUTION.

ANOTHER WAVE OF RAIN AND POSSIBLE ISOLATED EMBEDDED THUNDERSTORMS
WILL CONTINUE TO SPREAD ACROSS NORTH AND CENTRAL GEORGIA TODAY.
RAIN MAY BE LOCALLY HEAVY AT TIMES WITH SOME MINOR FLOODING
POSSIBLE. THERE IS THE POSSIBILITY THAT A FEW THUNDERSTORMS MAY
BECOME STRONG TO SEVERE MAINLY THIS AFTERNOON AND TONIGHT WITH AN
ISOLATED TORNADO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

MULTIPLE ROUNDS OF RAIN...LOCALLY HEAVY...ARE POSSIBLE ACROSS THE
AREA THROUGH CHRISTMAS DAY WHICH WILL CONTINUE THE FLOOD THREAT.
ADDITIONAL RAINFALL AMOUNTS THROUGH THURSDAY COULD REACH TWO TO
FOUR INCHES...WITH SOME LOCATIONS POSSIBLY REACHING FIVE INCHES.
THERE IS THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS
THURSDAY AS AN UNSEASONABLY WARM AND UNSTABLE REMAINS ACROSS MUCH
OF CENTRAL AND NORTH GEORGIA. AT THIS TIME...DAMAGING WIND IS THE
PRIMARY THREAT BUT ONE OR TWO BRIEF TORNADOES AND EVEN HAIL REMAIN
A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Dec 23, 8:29 AM EST, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 AM EST WED DEC 23 2015

GAZ059-060-071-072-080>082-094-231415-
TAYLOR GA-CRAWFORD GA-JONES GA-JASPER GA-PEACH GA-MONROE GA-
PUTNAM GA-BIBB GA-
829 AM EST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAYLOR...CRAWFORD...
JONES...SOUTHEASTERN JASPER...PEACH...EASTERN MONROE...SOUTHWESTERN
PUTNAM AND BIBB COUNTIES UNTIL 915 AM EST...

AT 827 AM EST...A STRONG STORM WAS NEAR ROBERTA...MOVING NORTHEAST
AT 45 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...FORSYTH...GRAY...MONTICELLO...ROBERTA...SHADY DALE...PAYNE...
PAYNE CITY...JARRELL PLANTATION...STANFORDVILLE...LIZELLA...
MUSELLA...GRISWOLDVILLE...POSTELL...HORNS...BRADLEY...WAYSIDE...
GREENBERRY CROSSROADS...KNOXVILLE AND CROSS KEYS.

LAT...LON 3271 8422 3271 8419 3277 8417 3280 8414
      3280 8412 3282 8412 3342 8359 3299 8338
      3293 8336 3253 8400
TIME...MOT...LOC 1327Z 235DEG 38KT 3265 8406
Special weather statement, Dec 23, 9:48 AM EST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 AM EST WED DEC 23 2015

GAZ039-050-051-231515-
TALIAFERRO GA-GREENE GA-WILKES GA-
948 AM EST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...NORTHEASTERN GREENE
AND WILKES COUNTIES UNTIL 1015 AM EST...

AT 947 AM EST...A STRONG THUNDERSTORM WAS NEAR WASHINGTON...MOVING
NORTHEAST AT 50 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...UNION POINT...TIGNALL...RAYLE...
SHARON...LYNEVILLE...CELESTE...LUNDBERG...ALEXANDER STEPHENS PARK...
CARTERS GROVE...RAYTOWN...JACKSONS CROSSROADS...DELHI...ROBINSON...
NEWTOWN...METASVILLE...SANDY CROSS...FLORAL HILL AND MALLORYSVILLE.

LAT...LON 3351 8279 3352 8282 3347 8287 3344 8285
      3344 8290 3363 8310 3371 8304 3369 8300
      3373 8295 3377 8298 3394 8285 3395 8279
      3397 8277 3399 8269 3391 8262 3386 8261
      3387 8258 3386 8257 3383 8260 3377 8256
TIME...MOT...LOC 1447Z 210DEG 44KT 3373 8280

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 10:34 PM ESTDense Fog AdvisoryFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 64 more11 hr
Dec 22, 11:11 PM ESTRiver Flood WarningFFCWashington, Wilkinson6 days
Dec 23, 4:37 AM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach4 days
Dec 23, 6:45 AM ESTRiver Flood WarningFFCWilkinson24 hr
Dec 23, 8:29 AM ESTSpecial Weather StatementFFCBibb, Crawford, Jones, Monroe46 min
Dec 23, 9:48 AM ESTSpecial Weather StatementFFCTaliaferro, Wilkes27 min
Dec 23, 5:05 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson55 hr

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.